Non-existence of exchange transformations of iterated jet functors

Tom 76 / 2007

Miroslav Doupovec, W/lodzimierz M. Mikulski Banach Center Publications 76 (2007), 497-504 MSC: 58A05, 58A20. DOI: 10.4064/bc76-0-25

Streszczenie

We study the problem of the non-existence of natural transformations $J^rJ^sY\to J^sJ^rY$ of iterated jet functors depending on some geometric object on the base of $Y$.

Autorzy

  • Miroslav DoupovecDepartment of Mathematics
    Brno University of Technology
    FSI VUT Brno, Technická 2
    616 69 Brno, Czech Republic
    e-mail
  • W/lodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek